# SDR SWAA2024082617345

- Difficulty date: July 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 PYLON REQUIRES REMOVAL FOR THE REPAIR OF LOWER THE SUPPRESSOR SKIN CRACK<[01] REMOVED #1 PYLON (STRUT FAIRING) FOR FOM PER AMM 54-52-04.;[02] INSTALLED #1 ENGINE AFT PYLON PER AMM 54-52-04.;[03] VERIFIED 2. DANIEL TAYLOR (TECHNICIAN); 13-AUG-2024 16:43 UTC INSTALLED #1 ENGINE AFT PYLON PER AMM 54-52-04.
